Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 332, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 30, 2012, 2:23 AM CDT for 4 counties in Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 2:23 AM CDT (07:23 UTC)
- Expired
- May 30, 2012, 3:30 AM CDT
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Jefferson County, OK, Love County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 146 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:00 AM CDT | TSTM WND GST 70 | 12 Ssw Wilson, OK | |
| May 30, 3:00 AM CDT | HAIL 1 | 12 Ssw Wilson, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
107
WUUS54 KOUN 300723
SVROUN
OKC019-067-085-137-300830-
/O.NEW.KOUN.SV.W.0332.120530T0723Z-120530T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARTER COUNTY IN SOUTHERN OKLAHOMA...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 330 AM CDT
* AT 219 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR RINGLING...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...HEALDTON...WILSON...MARIETTA...DICKSON...
RINGLING...VELMA...CORNISH...LOCO...LEON...BURNEYVILLE...
OVERBROOK...RUBOTTOM...LAKE MURRAY...GRADY...OSCAR...GRAHAM...
MILO AND COURTNEY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 10 AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3391 9747 3390 9758 3395 9759 3399 9766
3396 9772 3395 9789 3422 9799 3447 9768
3419 9694 3386 9713 3385 9717 3392 9722
3386 9726 3388 9730 3382 9737 3382 9744
TIME...MOT...LOC 0719Z 285DEG 27KT 3425 9765
$$
WR1 follow-up statement
946
WWUS54 KOUN 300800
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
300 AM CDT WED MAY 30 2012
OKC137-300840-
/O.CAN.KOUN.SV.W.0332.000000T0000Z-120530T0830Z/
STEPHENS OK-
300 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEPHENS
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3386 9745 3391 9747 3392 9759 3395 9759
3399 9766 3397 9771 3401 9781 3433 9750
3419 9694 3385 9713 3385 9717 3392 9722
3386 9726 3388 9730 3383 9737
TIME...MOT...LOC 0759Z 311DEG 26KT 3403 9744
$$
OKC019-067-085-300830-
/O.CON.KOUN.SV.W.0332.000000T0000Z-120530T0830Z/
CARTER OK-JEFFERSON OK-LOVE OK-
300 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM
CDT FOR CARTER...EAST CENTRAL JEFFERSON AND LOVE COUNTIES...
AT 255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUBOTTOM...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...HEALDTON...WILSON...MARIETTA...DICKSON...
RINGLING...CORNISH...LEON...BURNEYVILLE...OVERBROOK...RUBOTTOM...
LAKE MURRAY...GRADY...COURTNEY AND PETERSBURG.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 10 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3386 9745 3391 9747 3392 9759 3395 9759
3399 9766 3397 9771 3401 9781 3433 9750
3419 9694 3385 9713 3385 9717 3392 9722
3386 9726 3388 9730 3383 9737
TIME...MOT...LOC 0755Z 311DEG 26KT 3403 9744
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:43 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 30, 12:43 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1243 AM CDT WED MAY 30 2012 .AVIATION... 30/06Z TAFS...WILL LEAVE TSRA IN KLAW TAF WHERE CONTINUED DEVELOPMENT OF STORMS WILL BE POSSIBLE FOR THE NEXT FEW HOURS. REST OF ACTIVITY SHOULD BE SEEN EAST OF KSPS. VFR CONDITIONS AND INCREASING SOUTHEAST WIND TOWARD AND AFTER 12Z BEFORE NEXT ROUND OF SIGNIFICANT TSRA POSSIBLE. WILL INCLUDE TEMPO OR PREVAILING AFTER ABOUT 20Z ALL BUT FAR NORTHWEST OK TERMINALS...WHERE PROB30 WILL BE INCLUDED. SIG HAIL/WIND AGAIN EXPECTED LATE TOMORROW AFTERNOON INTO THE EVENING WITH GREATEST IMPACTS MOST PROBABLE KOKC DOWN THROUGH KLAW/KSPS. && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/09/09
Hazardous weather outlook, May 29, 12:06 PM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.
IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.
DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.
STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.
INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.
STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.
BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.
AUSTIN/MBS/MAXWELLIn the hours before
Special weather statement, May 30, 12:21 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT WED MAY 30 2012
OKZ026-030-031-300600-
LINCOLN OK-SEMINOLE OK-POTTAWATOMIE OK-
1221 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SEMINOLE AND
POTTAWATOMIE COUNTIES UNTIL 100 AM CDT...
DISSIPATING THUNDERSTORMS WILL ALLOW THE FORMATION OF HEAT BURSTS
JUST EAST OF OKLAHOMA CITY AND NORMAN. OBSERVATIONS IN SHAWNEE
INDICATED THAT WIND GUSTS NEAR 60 MPH OCCURRED JUST AFTER
MIDNIGHT...ALONG WITH A TEMPERATURE RISE OF ALMOST 20 DEGREES.
THESE CONDITIONS SHOULD SUBSIDE BETWEEN 1 AM AND 2 AM.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...SEMINOLE...TECUMSEH...CHANDLER...PRAGUE...MEEKER...
WELLSTON... AND CROMWELL.
LAT...LON 3503 9661 3505 9714 3571 9714 3572 9662
3541 9663 3539 9654 3546 9655 3543 9651
3543 9648 3547 9648 3545 9644 3525 9644
TIME...MOT...LOC 0519Z 276DEG 22KT 3526 9676Local storm report, May 30, 12:57 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1257 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST 4 SSW DURANT 33.94N 96.39W
05/30/2012 M68.00 MPH BRYAN OK AWOS
&&
NWS NORMANSpecial weather statement, May 30, 1:07 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
107 AM CDT WED MAY 30 2012
OKZ031-032-042-043-300715-
SEMINOLE OK-PONTOTOC OK-COAL OK-HUGHES OK-
107 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...PONTOTOC...COAL AND
HUGHES COUNTIES UNTIL 215 AM CDT...
DISSIPATING THUNDERSTORMS WILL ALLOW THE FORMATION OF HEAT BURSTS
JUST EAST OF SHAWNEE...STRATFORD AND SULPHUR. ALONG WITH VERY STRONG
AND POSSIBLY DAMAGING WIND GUSTS...TEMPERATURES MAY RISE 10 TO 20
DEGREES. THESE CONDITIONS SHOULD SUBSIDE BY 230 AM.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...HOLDENVILLE...WEWOKA...KONAWA...WETUMKA...BYNG...
DUSTIN...CALVIN...CROMWELL...STUART...AND CENTRAHOMA.
LAT...LON 3505 9609 3465 9609 3449 9628 3467 9664
3493 9677 3537 9664 3541 9659 3540 9654
3546 9655 3543 9651 3547 9648 3545 9644
3529 9643 3529 9598 3515 9599
TIME...MOT...LOC 0606Z 286DEG 18KT 3492 9625Special weather statement, May 30, 1:14 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
114 AM CDT WED MAY 30 2012
OKZ051-300645-
MARSHALL OK-
114 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 145 AM
CDT...
AT 110 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING SOUTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...OAKLAND...WOODVILLE...LEBANON...LITTLE CITY...
WILLIS...LAKE TEXOMA AND MCBRIDE.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3388 9683 3385 9686 3401 9693 3402 9695
3415 9696 3410 9658 3401 9659 3401 9662
3398 9660 3391 9661 3390 9663 3391 9668
3383 9671 3382 9676
TIME...MOT...LOC 0610Z 301DEG 29KT 3399 9708
WRSpecial weather statement, May 30, 1:31 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
131 AM CDT WED MAY 30 2012
OKZ038-039-044-045-300700-
COTTON OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-
131 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COTTON...
JEFFERSON...STEPHENS AND SOUTHEASTERN COMANCHE COUNTIES UNTIL 200
AM CDT...
AT 129 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM STERLING TO DUNCAN TO LOCO...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...COMANCHE...TEMPLE...RINGLING...BRAY...EMPIRE
CITY...VELMA...CORNISH...HASTINGS...LOCO...ADDINGTON...WAURIKA
LAKE...CORUM...CENTRAL HIGH AND HULEN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3427 9827 3468 9821 3468 9791 3465 9758
3405 9756
TIME...MOT...LOC 0629Z 265DEG 20KT 3467 9820 3446 9794 3432 9775
WRLocal storm report, May 30, 1:36 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
136 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL MARIETTA 33.93N 97.12W
05/30/2012 E1.00 INCH LOVE OK EMERGENCY MNGR
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 60 min |
| May 29, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 25 min |
| May 29, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 40 min |
| May 29, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 40 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 63 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 63 min |
| May 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Noble, Woods | 25 min |
| May 29, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Kingfisher, Lincoln, Logan, McClain and 1 more | 55 min |
| May 29, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 64 min |
| May 29, 8:27 PM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 33 min |
| May 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 4 more | 40 min |
| May 29, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 2 more | 63 min |
| May 29, 9:30 PM CDT | Special Weather Statement | OUN | Lincoln, Seminole | 60 min |
| May 29, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 61 min |
| May 29, 10:12 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 29, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma | 59 min |
| May 29, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher | 61 min |
| May 29, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 33 min |
| May 29, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 47 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 47 min |
| May 29, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 31 min |
| May 29, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Murray, Pontotoc | 58 min |
| May 29, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Murray and 1 more | 44 min |
| May 30, 12:07 AM CDT | Special Weather Statement | OUN | Bryan, Johnston, Love, Marshall | 23 min |
| May 30, 12:21 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 39 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Grady, Jefferson, Love and 1 more | 62 min |
| May 30, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 64 min |
| May 30, 1:07 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 68 min |
| May 30, 1:14 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| May 30, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 64 min |
| May 30, 1:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| May 30, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 30, 5:04 AM CDT | Special Weather Statement | OUN | Oklahoma | 11 min |
| May 30, 5:13 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 2 hr |
| May 30, 5:33 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 57 min |
| May 30, 5:37 AM CDT | Special Weather Statement | OUN | Johnston | 53 min |
| May 30, 5:46 AM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| May 30, 6:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 44 min |
| May 30, 6:48 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 59 min |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 59 min |
| May 30, 7:45 AM CDT | Special Weather Statement | OUN | McClain, Murray | 45 min |
| May 30, 5:35 PM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 30, 6:06 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 24 min |
| May 30, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Washita | 64 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.